# SDR CA970306003

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7120 · Engine Mount Section
- Part: Shaft
- Condition: Worn
- Location: Eng Mount
- Component: Lord, LM827SDA7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO DIFFERENT LORD MOUNT ASSEMBLIES USED TO MOUNT THE TPE331 ENGINE FOR THE SA226 AIRCRAFT RECEIVED AFTER OVERHAUL WITH FOLLOWING DISCREPANCIES. LM827-2 CENTRE SHAFT, WORN IN TWO PLACES, MAXIMUM WEAR SPOT 0.010 BELOW MINIMUM DIMENSION AS PER FAIRCHILD MAINTENANCE MANUAL. NIL CRACKS FOUND. THE SUPPLIED SANDWICH MOUNTS WERE INSPECTED PER MM - #1 PAD AT MAXIMUM LIMIT. DISBONDING AND METAL RUBBER SEPARATION WAS EVIDENT WITH DEPTH OF DISBONDING REACHING 0.250" IN ONE SANDWICH. MAXIMUM ALLOWABLE IS 0.010. SUPPLIED WASHERS WERE STANDARD AN970D WASHERS INSTEAD OF THE 'THICK ALUMINUM' LM827-7 WASHER AS REQUIRED. THE OTHER MOUNT ASSEMBLY SHAFT WAS ALSO WORN IN TWO PLACES.
